IJPAM: Volume 53, No. 4 (2009)

ON $(k,l)$-KERNELS IN THE CORONA OF DIGRAPHS

Andrzej W\loch$^1$, Iwona W\loch$^2$
$^{1,2}$Faculty of Mathematics and Applied Physics
Technical University of Rzeszów
Ul. W. Pola 2, Rzeszów, 35-959, POLAND
$^1$email: [email protected]
$^2$email: [email protected]


Abstract.In this paper we give the necessary and sufficient conditions for the existence of $(k,l)$-kernels in the corona of digraphs. Next we prove results for the corona to be perfect. Moreover, we determine the total number of $(k,l)$-kernels, $k$-independent sets and $l$-dominating sets in this product.

Received: May 19, 2009

AMS Subject Classification: 05C20

Key Words and Phrases: perfect, $k$-independent set, $l$-dominating set, counting, corona

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 53
Issue: 4